# SDR SWIA202161368

- Difficulty date: June 18, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR SUPPORT PLATE HAS CORROSION. FS319.70 & STGR17R. (MARKED)     (C-CHECK RO 9/27/2021)    REPLACED FLOOR SUPPORT PLATE WITH NEW. REF CRJ-700 SRM 51-42-21-001-001-A01 REV 38 JUL 25/2020 AND DRAWING SH670-31950 REV Y COMPLIED WITH 51-900-1002-SKY. RESTORED FINISH.
